# SDR SWIA20250602506

- Difficulty date: May 6, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N605UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000802
- Aircraft time: 12,717 hours, 8,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM#9188 EVALUATE AND IMPROVE APPEARANCE OF DAMAGE AT FR 9 -10 STGR 18L - 19L     (C-CHECK RO 5/30/2025)    REPAIRED FUSELAGE SKIN BETWEEN FR 9-10 STGR 18L-19L WITH DOUBLER REPAIR. REF ETD2025-170-921639 REV F. SEE CONTINUATION FOR WORK PERFORMED. REPAIR PARTS WEIGHED LESS THAN 2.5LBS NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED.ADDITIONAL INSPECTION REQUIREMENTS: INTERNAL AND EXTERNAL DET INSPECTION THRESHOLD/INTERVALS TO BE ACCOMPLISHED AT 7500 FC.
